# SDR CALA2025010200008

- Difficulty date: December 23, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA, FLOOR BEAM STA 328 RBL 18, PREVIOUS REPAIR WITH CO RROSION OUT OF LIMITS REQUIRE REPLACE (REF AAR NR 1000025711)
